# SDR HEEA086732

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Snias AS350B3
- Aircraft serial: 3229
- Aircraft time: 2,359 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Friction Ring
- Part number: 350A32310121
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TRANSMISSION POWER TAKE OFF SEAL LEAKING. TO BE SENT TO VENDOR.
